advertisement
Question
Posted by: louise | 2008/11/07

late periods

i had an abortion 2months ago, after the procedure i had my period after 3 days, and now they are a month late, what could be the problem i took 2 pregnancy test and they were both negative, im starting to worry.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Louise

Thank you for visiting health24.com.

It is necessary for me to remind you that abortions are not a form of contraception. Therefore, I recommend that you start using a contraceptive to prevent future pregnancy. This will also normalise your menstrual cycle.

I suggest that consult a doctor for a blood test to exclude pregnancy.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement